# SDR ASAA2015092913578

- Difficulty date: September 29, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 53,972 hours, 30,578 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 657378212
- Part serial: 02813
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER AFT UPPER ATTACH LUG, STABILIZER SIDE, HAS CORROSION ON AFT FACE.  ACFT GROUNDED.  REPAIRED RT HORIZONTAL STABILIZER AFT UPPER ATTACH LOG CORROSION IAW EA COMPARTMENT 55 EA 15987.
